Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Morita contexts of enriched categories

Authors: J. Fisher-Palmquist and P. H. Palmquist
Journal: Proc. Amer. Math. Soc. 50 (1975), 55-60
MSC: Primary 18D20
MathSciNet review: 0419559
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Categories enriched over a closed category $ {\mathbf{V}}$ are considered. The theorems and proofs are nonadditive while specializing when $ {\mathbf{V}}$ is the category of abelian groups to yield different interpretations and proofs of old results. $ {\mathbf{V}}$-adjoint equivalences of certain $ {\mathbf{V}}$-functor categories are shown to correspond to generalized Morita equivalences between small $ {\mathbf{V}}$-categories. Morita contexts are given a simple description as certain cospans and are shown to support a $ 2$-dimensional structure.

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Algebraic $ K$-theory, Benjamin, New York, 1968. MR 40 #2736. MR 0249491 (40:2736)
  • [2] -, The Morita theorems, University of Oregon (mimeographed notes).
  • [3] J. Bénabou, Introduction to bicategories, Reports of the Midwest Category Seminar, Lecture Notes in Math., vol. 47, Springer-Verlag, Berlin and New York, 1967, pp. 1-77. MR 36 #3841. MR 0220789 (36:3841)
  • [4] E. Dubuc, Kan extensions in enriched category theory, Lecture Notes in Math., vol. 145, Springer-Verlag, Berlin and New York, 1970. MR 43 #6280. MR 0280560 (43:6280)
  • [5] J. Fisher-Palmquist and D. C. Newell, Triples on functor categories, J. Algebra 25 (1973), 226-258. MR 48 #2218. MR 0323865 (48:2218)
  • [6] S. Mac Lane, Categories for the working mathematician, Springer-Verlag, New York, 1971. MR 0354798 (50:7275)
  • [7] D. C. Newell Morita theorems for functor categories, Trans. Amer. Math. Soc. 168 (1972), 423-433. MR 45 #3512 MR 0294442 (45:3512)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18D20

Retrieve articles in all journals with MSC: 18D20

Additional Information

Keywords: Closed category, enriched category, functor category, adjoint equivalence, Kan extension, cospan, dense, bicategory, $ 2$-dimensional category, Morita context, Morita equivalence, atom
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society